# SDR JJBA20230728025

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 40,061 hours, 26,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH FWD EXTERNAL EMERGENCY LAMP INOPERATIVE. REMOVED AND REPLACED RH FWD EXTERNAL EMERGENCY LAMP. OPS CHECK SAT
